# SDR SWAA2018062523013

- Difficulty date: June 20, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 35,799 hours, 21,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT DOOR LIGHT INOP.  R&R LIGHT IAW AMM.
